It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Thank you, Doby. I too have been searching the web, and found that when elderly peoples' b.p. FIGURES GET TOO FAR APART, it's bad. Where you had 95/58, I've had systolic, 127 or so, over 54. Had high b.p. and was taking dyazide twice a day for probably 40 yrs.

On my own, not Addison diagnosed yet,and hopefully won't be, just trying to find out all about it, I found there can be mineral deficiences, I plan to ask the doctor about, and since taking some MAGNESIUM supplement and a little more salt, mine does seem to be getting better.

There's something about stopping diuretic furosimide therapy suddenly, in my search results. But I had the sudden low b.p. before going off the dyazide. Don't know if dyazide's a fourasimide.

Also, about the pigmentation, at a meeting someone was taking blood pressures, and a guy remarked he had pigmentation, on his lower legs just where mine's been,and a couple of friends have noticed it, he said was caused from stopping water pills. He said that was iron. I've often had anemia, and don't think mine's "bronze" diabetes.

Update 10-30-03, after two or three months of indecision I did get an Addison's test, 8 AM 23.8, and ACTH 33, both high, I think. I'd added MAGNESIUM and quite a bit more SALT, and chromium. No afternoon test was done, but I think he wants to do a provocative one, artificially stimulating adrenals. I take a lot of thyroid, 2 gr one day and 3 the next.



[This message has been edited by Eagle (edited 10-30-2003).]





All times are GMT -7. The time now is 11:05 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!